# SDR U2RA201702220001

- Difficulty date: January 25, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B04313
- Condition: Dented
- Location: Fuselage
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D' CHECK INSPECTION FOUND SCRAPE AND DENT IN FUSELAGE BELLY SKIN AT BODY STATION 820 LEFT OF BUT LINE 2 INCHES BETWEEN STRINGERS 46 LEFT AND 47 RIGHT.  REPAIRED DAMAGED FUSELAGE SKIN BY INSTALLING EXTERNAL DOUBLER IN ACCORDANCE WITH SRM 53-00-01 REPAIR 1
